Publication List since 1997   


1.     On the index of cyclotomic units in characteristic p and its applications, J. Number Theory 63(1997), 302-324.

2.     Index-class number formulas over global function fields, Compositio Math. 109 (1997), 49-66.

3.     On cyclotomic units in function fields, Proc. of the Conference on Algebraic Number Theory and Related Topics at Kyoto, 1996, 198-202.

4.     Distributions on a global field, J. of Number Theory 80(2000), 154-167.

5.     Stickelberger ideals and relative class numbers in function fields, J. Number Theory 81(2000), 162-169.

6.     A note on Rubin’s methods of the use of two Euler systems, Sciences in China, Ser. A 43(2000), 792-794.

7.     Distributions and –monomials (with S. Bae, E. Gekeler), Math. Ann. 321(2001), 463-478.

8.     Stickelberger ideals and divisor class numbers, Math. Zeit. 239 (2002), 425-440.

9.     Epsilon extensions over global function fields (with S. Bae), Manuscripta Math. 110(2003), 313-324.

10.  Anderson’s double complex and Gamma monomials over rational function fields (with S. Bae, E. Gekeler, P. Kang), Tran. Amer. Math. Soc. 355(2003), 3463-3474.

11.  Carlitz-Hayes plus Anderson’s epsilon (with S. Bae), J. reine angew.Math. 571(2004)19-37.

12.  All double coverings of cyclotomic fields (with Q.Zhang), Math. Zeit. 253(2006), 479-488.

13.  Distributions and Euler systems in global function fields(with S.Bae), Acta Arithmetica, 128(2007), 1-17.

14.  Arithmetic of quasi-cyclotomic fields (with C.Zhang), J. Number Theory, 128(2008), 1717-1730.

15.  On cyclotomic units of function fields (with S.Bae), Proc. Amer. Mth. Soc., 137(2009), 401-408.

16.  Double coverings for quadratic extensions and function fields, J. Number Theory, 130(2010), 469-477.

17.  Artin L-functions and modular forms associated to quasi-cyclotomic fields (with S.Bae, Y.Hu), Acta Arithmetica, 143(2010), 59-80.

18.  Double coverings for quadratic extensions and function fields (with C.Liu), J. Number Theory 130(2010), 469-477.

19.  Galois groups and genera of a kind of quasi-cyclotomic function fields (with M.Sha), to appear in J. Number Theory.

20.  On computation of coefficients of modular forms, the modulo p approach (with Jinxiang Zeng), to appear in Math. of Comp., Program code and data

  1. Derivations of Siegal Modular Forms from connections (with Enlin Yang), Preprint.

22.  Connections and differential operators of Jacobi forms (with Jiong Yang), Preprint


Besides them, I translate the number theory books written by Kazuya Kato, Nonushige Kurokawa, Masato Kurihara and Takeshi Saito from Japanese to Chinese with Prof. Mingwei Xu at Chinese Academy of Sciences. The following is the information of this series of books:

  1. Number theory 1, Fermat's dream (2000)
  2. Number theory 2, Introduction to Class Field Theory (2011)
  3. Number theory 3, Iwasawa Theory and Automorphic Forms (2005)

 

Back to Homepage